MathSciNet Relay Station
MathSciNet bibliographic data
MR1644413 (99h:35020) 35B40 (35K55 35Q53 47H20 58F39 76D05)
Moise, Ioana; Rosa, Ricardo; Wang, Xiaoming Attractors for non-compact semigroups via energy equations. Nonlinearity 11 (1998), no. 5, 1369–1393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement